# SDR CALA2023071902275

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 72,900 hours, 27,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3230
- Condition: Corroded
- Location: Bilge Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE BELLY SKIN AROUND BILGE DRAIN JUST AFT OF BS 727J LEFT DRAIN #35. ACCOMPLISHED FUSELAGE BELLY SKIN REPAIR AT BILGE DRAIN STA 727J. REF ECRA 5330-07105, SEE PARTIAL WORK ACCOMPLISHED.  TRANSCRIBED FROM AERSALE DOC # 33748 WORK PERFORMED BY EMP STAMP# ALD011.
